Skip to Content

Why the rapid weight gain whiole on this medication?

Responses (1)

barbles2413 15 Dec 2009

Lyrica - Having Weight Gain Issues - Visitor Opinion

I hope this helps it gives coments about lyrica from other users. i was also on it and I could not take the side effects. Good Luck I hope it works for you and you do not get the weight gain side effect. God Bless Barb

tuie 20 Dec 2009

I was on Lyrica 6 month for my fibromyalgia and i gained weight 10 founds, heart problem, suicide thoughts. It was mass. I just`found out it hurt my kidney,too. I stopped it 3 weeks ago and I am cleaning up my blood now. i better live with pain than have those side effects.. please study on it

tuie

barbles2413 20 Dec 2009

I did the Lyrica thing as well beside not even working it has horrible side effects. I also used Topamax which I lost weight on infact it is sometimes prescribed for weight loss. I was also on percocet 10/325mg and asked to go off of that. I am now on Cymbalta which is a anti-depressant anti-anxiety drug and is used to treat fibromyalgia. instead of the percocet I take Avinza which is a 24 hour morphine capsule and Morphine Sulphate immediate release for breakthrough pain. You do not have to live in pain and you do no have to sufffer awful side effects. Talk to your doctor see what other options he/she has to offer even mention the medications I take to see if any of them are appropriate for you. Good Luck Keep me informed. Hope this helps. Have a good holiday if I don't hear from you before then Barb

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions